# SDR 2007UALA00621

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 32,155 hours, 3,960 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL(S) AT 1A FWD, 4A FWD, 33ABC, 38 ABC & 49HJK ARE INOPERATIVE.   RELAMPED. OKAY.
